# SDR AALA202410085477

- Difficulty date: August 13, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 75,039 hours, 28,929 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281820400
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON FORWARD GALLEY FLOOR BEAM LOCATED BETWEEN AT FR 24 ON -Y160. REPLACED FLOOR BEAM PER SRM 51-42-11-801.
